# SDR DL777060801

- Difficulty date: October 1, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 29,288 hours, 4,548 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 218040045
- Part serial: 686
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL IN CABIN UPPER AFT FAN FWD TO MCO CB COLLARED REMOVED AND REPLACED FAN IAW MM OPS CK GOOD MCO AND PLACARD REMOVED ETOPS CATEGORY (F): ANY OTHER EVENT DETRIMENTAL TO ETOPS.
